MAUDE Adverse Event Report: BIOMET MICROFIXATION PECTUS BLU PRBNT TI BAR 11IN; PLATE, FIXATION, BONE

BIOMET MICROFIXATION PECTUS BLU PRBNT TI BAR 11IN; PLATE, FIXATION, BONE
Catalog Number 78-6110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/16/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Review of the device history records identified no deviations or anomalies during manufacturing.Medical records/radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: patient reports chronic pain on left side of chest over stabilize, pain 8 out of 10, no relief thought pt, ice, heat, lidocaine patch.No malposition of bars reported.Root cause was unable to be determined.The reported event is confirmed by provided medical records.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported; the patient underwent an initial nuss procedure.Subsequently, the patient was revised approximately nineteen (19) months post-implantation due to pain.The bars were removed and replaced.Attempts have been made, and no further information is available.

Brand Name
PECTUS BLU PRBNT TI BAR 11IN
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22671828
Report Number0001032347-2025-00319
Device Sequence Number7440286
Product Code HRS
UDI-Device Identifier00888233032636
UDI-Public(01)00888233032636(10)119610
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K212841
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number78-6110
Device Lot Number26863
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Initial Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age17 YR
Patient SexMale
Patient Weight56 KG
Patient EthnicityNon Hispanic
Patient RaceWhite